# SDR 99ZZZX3213

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR INSPECTION, AD 97-24-17.  COUPLING DISC CRACKED.
